Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82319
Title: G21/G translocation chromosome in a boy with mongolism.
Authors: Chaudhuri, A
Patel, S
Chaudhuri, K C
Issue Date: 1-Sep-1966
Citation: Chaudhuri A, Patel S, Chaudhuri KC. G21/G translocation chromosome in a boy with mongolism. Indian Journal of Pediatrics. 1966 Sep; 33(224): 288-92
URI: http://imsear.hellis.org/handle/123456789/82319
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.